# SDR SWAA2021041392883

- Difficulty date: June 17, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; Z-ANGLE (SHEILD) HAS CORROSION AT BS 767 TO BS 787 AND RBL 22 AND WL 157 / BLENDED CORROSION FROM AFT CARGO Z ANGLE (FWD SHEILD) STA 767 TO 787 RBL 22 IAW B737 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS WITH MORE THAN 10% LOSS ORIG .050' REMAIN .030 LOSS .020 IAW B737 SRM 53-60-15-1A-1. REMOVED & REPLACED SHIELD IAW BOEING DWG 146A0081 REV A & B737 SRM 51-40-02-0G-0 P/N 146A8127-12
